A characterization of the set $P(f)$ for meromorphic functions
Doklady Akademii Nauk, Tome 232 (1977) no. 6, pp. 1237-1240
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_232_6_a1,
author = {V. I. Gavrilov and A.N. Kanatnikov},
title = {A characterization of the set $P(f)$ for meromorphic functions},
journal = {Doklady Akademii Nauk},
pages = {1237--1240},
year = {1977},
volume = {232},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_232_6_a1/}
}
V. I. Gavrilov; A.N. Kanatnikov. A characterization of the set $P(f)$ for meromorphic functions. Doklady Akademii Nauk, Tome 232 (1977) no. 6, pp. 1237-1240. http://geodesic.mathdoc.fr/item/DAN_1977_232_6_a1/